# SDR CA061208003

- Difficulty date: December 5, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 3,607 hours
- Engine: Allsn 250C30P
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Tach Generator
- Part number: 22A656
- Part serial: 6286
- Condition: Worn
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) GREASE FOUND WASHED OUT CAUSING PREMATURE WEAR OF DRIVE SPLINES LEADING TO HYDRAULIC SYSTEM FAILURE.  298.7 HRS SINCE PREVIOUS LUBRICATION. (TC NR 20061208003)
